# SDR DALA2023122410550

- Difficulty date: December 21, 2023
- Submitted: December 24, 2023
- Operation: Air carrier
- Aircraft: N354NW
- Make and model: Airbus A320-212
- Aircraft serial: 801
- Aircraft time: 75,455 hours, 35,273 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3254 DISC: OXYGEN MASKS DEPLOYED AUTOMATICALLY (UNSOLICITED) 16A,B,C . C/A: RESET MASK COMPARTMENT DOOR LOCK. CHKS GOOD OK FOR SVC. (LP: 4289946)
